Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Olli Lehto
Title: Univalent functions and Teichmüller spaces
Additional book information: Graduate Texts in Mathematics, vol. 109, Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, New York, 1987, xii+257 pp., $46.00. ISBN 0-387-96310-3.

References [Enhancements On Off] (What's this?)

  • 1. W. Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Math., vol. 820, Springer-Verlag, Berlin, Heidelberg, New York, 1980. MR 590044
  • 2. L. Bers, Finite dimensional Teichmüller spaces and generalizations, Bull. Amer. Math. Soc. (N. S. ) 5 (1981), 131-172. MR 621883
  • 3. F. P. Gardiner, Teichmüller theory and quadratic differentials, Wiley Interscience, John Wiley and Sons, New York, 1987. MR 903027
  • 4. W. J. Harvey (ed. ), Discrete groups and automorphic functions, Academic Press, London and New York, 1977. MR 498974
  • 5. I. Kra, Canonical mappings between Teichmüller spaces, Bull. Amer. Math. Soc. (N. S. ) 4 (1981), 143-179. MR 598682
  • 6. O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, Springer-Verlag, Berlin and New York, 1973. MR 344463
  • 7. S. Nag, The complex analytic theory of Teichmüller spaces, Wiley-Interscience, John Wiley and Sons, New York, 1988. MR 927291

Review Information:

Reviewer: Clifford J. Earle
Journal: Bull. Amer. Math. Soc. 19 (1988), 488-490
DOI: https://doi.org/10.1090/S0273-0979-1988-15711-4
American Mathematical Society